# SDR DJFA2009033

- Difficulty date: August 11, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N745TA
- Make and model: Beech 400A
- Aircraft serial: RK145
- Aircraft time: 7,521 hours, 6,078 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX VISIT WHILE PERFORMING A HORIZ STAB ROLLER INSP OF THE HORIZ STAB INBD RIB AND BRACKET ASSEMBLIES, BOTH INBD RIBS WERE FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN MFG COMMUNIQUE' NR 70. THE LT AND RT RIB ASSEMBLIES WERE REPLACED.
